# SDR IXXA20211109077

- Difficulty date: October 25, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SLAT HAS AREA OF DELAMINATION ON UPPER TRAILING EDGE WEDGE. REPAIRED AREA OF DELAMINATION ON #12 SLAT TRAILING EDGE WEDGE IAW B767 SRM 51-70-10.
